# SDR UPS97222423

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493508
- Condition: Corroded
- Location: Bs 780-800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION AND BARE METAL ON STR 3 LT STATION 780 TO 800.  REMOVED CORROSION, FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-02.
